SYNTHES GMBH BATTERY RECIPROCATOR II FOR BPL II; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
530.715 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: device evaluation: the actual device was returned without an alleged deficiency.During routine service and repair, it was determined that the device had a sticky trigger.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to maintenance, which is improper maintenance.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery reciprocator device had a sticky trigger, the electrical control unit was damaged ¿ will not run, and the motor was damaged ¿ will not run.It was further determined that the device failed pretest for check for sticky trigger, check the function of the device, and check reciprocating frequency with frequency meter.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.